Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 15,     Number 2,     Summer 2007

 

NONLINEAR WAVES IN MAGNETIC FIELD
RAJAN ARORA

Abstract. Employing the method of multiple time scales, we derive here the transport equations for the primary amplitudes of resonantly interacting high frequency planar waves propagating into perfectly conducting fluids permeated by a transverse magnetic field. The evolutionary behavior of nonresonant wave modes culminating into shock waves is also studied.

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)